Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 360–366 (Mi zvmmf1358)  

This article is cited in 5 scientific papers (total in 5 papers)

Optimization of a class of discrete step control systems

Sh. F. Maharramova, K. B. Mansimovb

a Institute of Information Technology, Azerbaijan National Academy of Sciences
b Baku State University

Full text: PDF file (741 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 334–339

Bibliographic databases:
UDC: 519.626.1
MSC: Primary 49K30; Secondary 49J30, 93C30, 93C55
Received: 16.02.2000

Citation: Sh. F. Maharramov, K. B. Mansimov, “Optimization of a class of discrete step control systems”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 360–366; Comput. Math. Math. Phys., 41:3 (2001), 334–339

Citation in format AMSBIB
\Bibitem{MahMan01}
\by Sh.~F.~Maharramov, K.~B.~Mansimov
\paper Optimization of a class of discrete step control systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 360--366
\mathnet{http://mi.mathnet.ru/zvmmf1358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831692}
\zmath{https://zbmath.org/?q=an:1032.49034}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 334--339


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1358
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maharramov Sh.F., “Necessary Optimality Conditions for Switching Control Problems”, Journal of Industrial and Management Optimization, 6:1 (2010), 47–55  crossref  mathscinet  zmath  isi  scopus
    2. Akbarov R., Meherrem Sh., Cingillioglu Y., “Switching Discrete Control Problem”, 2012 IV International Conference Problems of Cybernetics and Informatics (Pci), ed. AidaZade K., IEEE, 2012  isi
    3. Meherrem Sh., Akbarov R., “Optimal Control Problem for Switched System with the Nonsmooth Cost Functional”, Abstract Appl. Anal., 2013, 681862  crossref  mathscinet  isi  elib  scopus
    4. Mansimov K.B., Alekberov A.A., “The Second Order Necessary Optimality Conditions in a Control Problem With Variable Structure”, Int. J. Geotech. Earthq., 2018, no. 43, 4–15  crossref  isi
    5. Meherrem Sh., Gucoglu D.H., Guliyev S., “Numerical Solution of Linear-Quadratic Optimal Control Problems For Switching Systems”, Miskolc Math. Notes, 19:2 (2018), 1035–1045  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:82
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021